Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Spotting, delay in regular periods, sore breasts, negative pregnancy test, had taken plan B. Cause?

I took the plan b pill on around the 16th of April. I had jsut finished my period a day or two before that (it usually starts around the 11th) I took it 2 hrs or so after the accident. I had a little bleeding here and there for a few days after I took it, but not even enough to call a period at all, did not even need any thing for it. I as of now, would be more than a week late in my period this month, and my breasts are very swollen and a little sore. I took two pregnancy tests and they both said negative. Could this just be from the plan B?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Thanks for writing to us.
Mild amount of irregular bleeding and a delay in your periods both are likely to be due to the side effects of plan B that you took. Also, the time when you had sex was not your fertile period. So, chances of pregnancy are almost negligible.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor